Pythagorean fuzzy sets and their variants
Pythagorean fuzzy weak bi-ideals of Γ- near ring

J Marynirmala; D. Sivakumar

Volume 2, Issue 3 , September 2021, , Pages 297-320

http://dx.doi.org/10.22105/jfea.2021.300356.1160

Abstract
  We present the notion of Pythagorean Fuzzy Weak Bi-Ideals (PFWBI) and interval valued Pythagorean fuzzy weak bi-ideals of Γ-near-rings and studies some of its properties. We present the notion of interval valued Pythagorean fuzzy weak bi-ideal and establish some of its properties. We study interval ...  Read More